Commutative Pseudo Valuations on BCK-Algebras
Myung Im Doh and
Min Su Kang
International Journal of Mathematics and Mathematical Sciences, 2011, vol. 2011, 1-6
Abstract:
The notion of a commutative pseudo valuation on a BCK-algebra is introduced, and its characterizations are investigated. The relationship between a pseudo valuation and a commutative pseudo-valuation is examined.
Date: 2011
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/2011/754047.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/2011/754047.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:754047
DOI: 10.1155/2011/754047
Access Statistics for this article
More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().